# SDR UPS06846960

- Difficulty date: April 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,407 hours, 25,631 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 9754022504
- Condition: Cracked
- Location: Fs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACK ON LWR RT CUSP FLOORBEAM ATTACH FITTING STA 340.  REMOVED, FABRICATED AND INSTALLED FITTING IAW 51-1-21 AND 51-1-20D DWG 9754022.
